Edge 2-rainbow domination number and annihilation number in trees

Document Type: research paper

Author

Department of Mathematics and Computer Science, Sirjan University of Technology Sirjan, I.R. Iran

Abstract

A edge 2-rainbow dominating function (E2RDF) of a graph G is a ‎function f from the edge set E(G) to the set of all subsets‎ ‎of the set {1,2} such that for any edge.......................

Keywords


Article Title [Persian]

عدد احاطه‌ای یالی 2-رنگین کمان و عدد پوچساز در درخت‌ها

Author [Persian]

  • نسرین ده‌گردی
گروه ریاضی و علوم کامپیوتر، دانشگاه صنعتی سیرجان، سیرجان، ایران
Abstract [Persian]

فرض کنید ----- گرافی ساده با مجموعه رئوس v و مجموعه یال‌های E باشد. تابع  یک تابع ---- احاطه‌گر یالی 2-رنگین کمان (E2RDF) برای گراف G نامیده می‌شود، هرگاه برای هر یال e با شرط ---- داشته باشیم  ..................

Keywords [Persian]

  • تابع احاطه‌گر یالی 2-رنگین کمان
  • عدد احاطه‌ای یالی 2-رنگین کمان
  • عدد پوچساز
[1]  J. A. Bondy and U. S. R. Murty, Graph Theory with Applications, MacMillan, New York, 1976.

 

 [2] H. Abdollahzadeh Ahangar, H. Jahani and N. Jafari Rad, Rainbow edge domination numbers in graphs, submitted.

 

[3] J. Amjadi, S. Kosari, A. Parnian, S.M. Sheikholeslami and L. Volkmann, The k-rainbow edge domination number of a graph, (submitted).

 

 [4] J. Amjadi, An upper bound on  the double  domination number of  trees, Kragujevac J. Math. 39 (2015) 133-139.

 

 [5] N. Dehgardi, S. Norouzian and S. M. Sheikholeslami, Bounding the domination number of a tree in terms of its annihilation number, Trans. Comb. 2 (2013) 9–16.

 

[6] N. Dehgardi, S. M. Sheikholeslami and A. Khodkar, Bounding the rainbow domination number of a tree in terms of its annihilation number, Trans. Comb. 2 (2013) 21–32.

 

[7] N. Dehgardi, S. M. Sheikholeslami and A. Khodkar, Bounding the paired-domination number of a tree in terms of its annihilation number, Filomat. 28 (2014) 523–529.

 

[8] W. J. Desormeaux, T. W. Haynes and M. A. Henning, Relating,  Relating the annihilation number and the total domination number of a tree, Discrete Appl. Math. 161 (2013) 349-354.

 

[9] C. E. Larson and R. Pepper, Graphs with equal independence and annihilation numbers, The electronic  journal  of  combinatorics, 18 (2011) #P180.

 

[10] R. Pepper, On the annihilation number of a graph, Recent Advances In Electrical Engineering: Proceedings of the 15th American Conference on Applied Mathematics (2009) 217–220.